# SDR UALA2011122907148

- Difficulty date: December 29, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,411 hours, 9,576 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 237 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 4 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR ENGINE OIL LINE FROM ACOC TO FCOC LEAKING BEYOND LIMITS.  REMOVED LEAKING OIL LINE FROM ACOC TO FCOC.  REPLACED OIL LINE.  RAN ENGINE AND LEAK CHECKED. NO LEAKS NOTED. SERVICED ENGINE OIL TO FULL.
